Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Austin/San Antonio, TX

September 20, 2013Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 20, 2013, 1:52 PM CDT for Travis County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2013, 1:52 PM CDT (18:52 UTC)
Expired
Sep 20, 2013, 4:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 51 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 2:00 PM CDTHEAVY RAIN 3.87 N Austin Bergstrom In, TXHEAVY RAIN FELL DURING THE PAST 75 MINUTES
Sep 20, 2:45 PM CDTFLASH FLOOD5 Wnw Austin Bergstrom, TXSEVERAL ROADS CLOSED FROM SOUTH AUSTIN PARK TO BATTLE BEND PARK TO WOODS OF LEGEND OAKS PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS54 KEWX 201852
FFWEWX
TXC453-202130-
/O.NEW.KEWX.FF.W.0028.130920T1852Z-130920T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 PM CDT FRI SEP 20 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TRAVIS COUNTY...

* UNTIL 430 PM CDT.

* AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CENTRAL       
  TRAVIS COUNTY WITH RAINFALL RATES IN THE 2 AND A HALF TO THREE     
  INCH PER HOUR RANGE. LOW WATER CROSSINGS AND OTHER LOW LYING AREAS
  WILL FLOOD IN THE NEXT SEVERAL HOURD THROUGHOUT THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...AUSTIN BERGSTROM INT AP...PFLUGERVILLE...TANGLEWOOD
  FOREST...WINDEMERE...BEE CAVE...MANOR...MANSFIELD DAM...ROLLINGWOOD
  AND WEST LAKE HILLS.

  THE CITY OF AUSTIN HAD CLOSED A LOW WATER CROSSING DUE TO FLOODING 
  AT OLD BEE CAVES ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3042 9741 3020 9761 3016 9790 3030 9805
      3042 9788 3048 9755

$$
1 follow-up statement
627 
WGUS74 KEWX 201921
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT FRI SEP 20 2013

TXC453-202130-
/O.CON.KEWX.FF.W.0028.000000T0000Z-130920T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
221 PM CDT FRI SEP 20 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
CENTRAL TRAVIS COUNTY...

AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM PRODUCING 
FLASH FLOODING OVER THE WARNED AREA. SEVERAL LOW WATER CROSSINGS OVER
SOUTH CENTRAL AND SOUTHWEST PORTIONS OF AUSTIN HAVE BEEN CLOSED EARLY
THIS AFTERNOON.

LOCATIONS IN THE WARNING AREA INCLUDE PFLUGERVILLE...MANSFIELD DAM
AND MANOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3042 9741 3020 9761 3016 9790 3030 9805
      3042 9788 3048 9755

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 12:40 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Sep 20, 12:40 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 PM CDT FRI SEP 20 2013

.AVIATION...
MVFR CONDITIONS TO CONTINUE AS SHOWERS AND THUNDERSTORMS INCREASE
IN COVERAGE AS DEVELOPMENT CONTINUES IN DEEP TROPICAL MOISTURE
AHEAD OF COLD FRONT/TROUGH. KEPT TEMPO GROUPS FOR MVFR IN TSRA
EARLY AFTERNOON BECOMING PREVAILING AFTER 20Z. SOUTHERLY WINDS
BECOMING NORTH AND INCREASING AFTER 00Z AND CONTG THROUGH
REMAINDER OF FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT FRI SEP 20 2013/

UPDATE...
NO SIGNIFICANT CHANGES.

DISCUSSION...
THE COLD FRONT STRETCHES FROM A LOW IN EASTERN OK THROUGH WICHITA
FALLS TO FORT STOCKTON. THIS FRONT IS SLOWLY PROGRESSING TOWARD
THE SOUTHEAST. THE MAIN RAIN AREA IS BECOMING MORE PROGRESSIVE AND
MOVING OUT OF VAL VERDE COUNTY TOWARD THE EAST. BEGINNING TO SEE
SHOWERS AND THUNDERSTORMS IN THE WARM SECTOR ACROSS OUR EASTERN
HALF. EXPECT THIS WILL INCREASE THROUGH THE AFTERNOON. NEW MODELS
ARE CONTINUING TO SHOW HEAVY RAIN EVENT EVOLVING TO THE EAST THIS
AFTERNOON AND TONIGHT. NO SIGNIFICANT CHANGES TO THE FORECAST.

PREV DISCUSSION... /ISSUED 646 AM CDT FRI SEP 20 2013/

AVIATION...
GENERALLY MVFR CIGS...OCCASIONALLY IFR CIGS WITH SCT TO NUMEROUS
SHRA/TSRA THROUGH 12Z SATURDAY. WINDS WILL BE FROM THE EAST-
SOUTHEAST TODAY...SHIFT TO NORTHEAST AFT 00Z...THEN TO NORTH BY
12Z SAT.

PREV DISCUSSION... /ISSUED 301 AM CDT FRI SEP 20 2013/

SHORT TERM (TODAY THROUGH SATURDAY)...
THIS MORNING A MOIST AND UNSTABLE TROPICAL AIRMASS HAS OVERSPREAD
SOUTH CENTRAL TEXAS. THE LATEST AWIPS BLENDED TOTAL PWAT PRODUCT
DEPICTED VALUES OF 2.1 TO 2.4 INCHES. THIS IS A GOOD INDICATOR FOR
HEAVY RAINFALL. THE COMBINATION OF PACIFIC TROPICAL MOISTURE FROM
THE REMNANTS OF MANUEL...DEEPENING GULF MOISTURE AND CONVERGENCE
ALONG AN APPROACHING COLD FRONT WILL RESULT IN NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT. LOCALLY
HEAVY RAINFALL IS LIKELY. WE WILL EXTEND THE FLASH FLOOD WATCH TO
INCLUDE ALL OF THE HILL COUNTRY AND ADJACENT COUNTIES ALONG THE
I-35 CORRIDOR FROM SAN ANTONIO NORTHEASTWARD. ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH ISOLATED 6 INCH AMOUNTS
POSSIBLE. THE THREAT FOR FLASH FLOODING WILL BE HIGHEST LATE THIS
AFTERNOON INTO THE EARLY MORNING HOURS ON SATURDAY AS THE WEAK
FRONT DRIFTS SOUTHWARD INTO THE HILL COUNTRY AS UPPER LEVEL ENERGY
EJECTS NORTHEASTWARD ACROSS SOUTH CENTRAL TEXAS. THIS PATTERN WILL
RESULT IN THE TRAINING OF SHOWERS AND THUNDERSTORMS IN THE VICINITY
OF THE FRONTAL BOUNDARY. THE THREAT FOR HEAVY RAINFALL WILL SHIFT
SOUTHWARD TO THE COAST ON SATURDAY AS A SFC LOW FORMS OVER SE
TEXAS. HIGHS TODAY AND SATURDAY WILL BE WILL BE A FEW DEGREES
BELOW NORMAL DUE TO THE CLOUDS AND RAINFALL.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
SHOWERS AND THUNDERSTORMS WILL BE MOVING OUT OF OUR SE COUNTIES
LATE SATURDAY NIGHT AS THE UPPER LEVEL TROF AXIS BECOMES SITUATED
TO THE EAST AND SOUTHEAST OF OUR CWFA. A DRY WEATHER PATTERN IS
EXPECTED SUNDAY THROUGH THURSDAY OF NEXT WEEK AS ZONAL FLOW ALOFT
TRANSITIONS TO THE SOUTHWEST. AFTERNOON HIGHS WILL SEE A GRADUAL
WARMING TREND WITH LOWER TO MID 90S EXPECTED BY THE LATTER HALF OF
NEXT WEEK. THE WARMUP MAY BE AFFECTED BY SOIL MOISTURE. HIGHER SOIL
MOISTURE VALUES WILL SLOW THE WARMUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  72  85  69  89 / 100  80  30  10   0
AUSTIN BERGSTROM INTL AIRPORT  86  70  83  66  87 / 100  90  40  10   0
NEW BRAUNFELS MUNI AIRPORT     87  70  83  66  87 / 100  80  50  10   0
BURNET MUNI AIRPORT            83  69  83  64  86 / 100  80  30  -    0
DEL RIO INTL AIRPORT           84  73  83  69  88 / 100  60  60  -    0
GEORGETOWN MUNI AIRPORT        85  69  84  65  87 / 100  80  30  10   0
HONDO MUNI AIRPORT             85  73  85  68  88 / 100  80  70  -    0
SAN MARCOS MUNI AIRPORT        87  71  81  67  87 / 100  80  40  10   0
LA GRANGE - FAYETTE REGIONAL   87  75  85  70  88 /  90  80  50  20  10
SAN ANTONIO INTL AIRPORT       85  74  85  71  89 / 100  80  60  10   0
STINSON MUNI AIRPORT           87  76  86  72  89 / 100  80  60  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS...
GILLESPIE...HAYS...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...07
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Sep 20, 5:51 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT FRI SEP 20 2013

TXZ171>173-183>194-202>209-217>225-228-211100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
551 AM CDT FRI SEP 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND WEST OF
INTERSTATE 35 AND ALONG AND NORTH OF U.S. HIGHWAY 90. THIS
INCLUDES THE RIO GRANDE PLAINS...EDWARDS PLATEAU...HILL
COUNTRY...AND I-35 CORRIDOR THROUGH 7 AM SATURDAY MORNING. LOCALLY
HEAVY RAIN IS LIKELY WITH AVERAGE RAINFALL TOTALS OF 2 TO 4
INCHES AND A FEW SPOTS RECEIVING UP TO 6 INCHES. FLASH FLOODING IS
POSSIBLE AND RIVERS WILL RISE AND MAY FLOOD AS WELL. TURN AROUND...
DON'T DROWN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

RAIN WILL TAPER OFF QUICKLY ON SATURDAY MORNING. NO ADDITIONAL
HAZARDOUS WEATHER IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS SHOULD BE PREPARED TO PROVIDE HEAVY RAIN AND FLASH
FLOOD REPORTS FROM 3 PM TODAY THROUGH 7 AM SATURDAY. ONLY REPORT
IF YOU CAN DO IT SAFELY.

In the hours before

Local storm report, Sep 20, 10:40 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 AM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       35 NW DEL RIO           29.73N 101.31W
09/20/2013  M4.54 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            24 HOUR RAINFALL AMOUNT AT SEMINOLE CANYON STATE PARK
            HQ

&&

CORRECTED REMARKS

EVENT NUMBER EWX1300561

SBS
Local storm report, Sep 20, 11:18 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            10 SW FREDERICKSBURG    30.17N  98.99W
09/20/2013                   GILLESPIE          TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER ROADWAY AT ALFRED PETSCH ROAD
            AND HWY 16... ROAD CLOSED DUE TO HIGH WATER AT PFIESTER
            ROAD AND HWY 16. WATER FROM THE PEDERNALES RIVER WILL
            CLOSE RIVER ROAD FROM HWY 16 TO HWY 87

&&

EVENT NUMBER EWX1300562

SBS
Local storm report, Sep 20, 11:54 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 AM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       PIPE CREEK              29.72N  98.93W
09/20/2013  M3.32 INCH       BANDERA            TX   OTHER FEDERAL

            RAIN FELL FROM 10AM TO 1115AM

&&

EVENT NUMBER EWX1300563

SBS
Local storm report, Sep 20, 12:16 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
09/20/2013  M1.25 INCH       KENDALL            TX   COCORAHS

            RAIN FELL IN ONE HOUR AND 15 MINUTES.

&&

EVENT NUMBER EWX1300564

SBS
Local storm report, Sep 20, 12:59 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            10 SW FREDERICKSBURG    30.17N  98.99W
09/20/2013                   GILLESPIE          TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
            ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
            DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
            NEAR THE PEDERNALES

&&

CORRECTED REMARKS

EVENT NUMBER EWX1300562

SBS
Local storm report, Sep 20, 1:03 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      COMSTOCK                29.68N 101.17W
09/20/2013                   VAL VERDE          TX   LAW ENFORCEMENT

            ROAD CLOSED AT JUNCTION OF HWY 163 AND 90W WITH 1 TO 2
            FEET OF WATER OVER ROADWAY

0800 AM     HEAVY RAIN       8 NNW DEL RIO           29.48N 100.95W
09/20/2013  M4.50 INCH       VAL VERDE          TX   EMERGENCY MNGR

            24 HOUR RAINFALL AMOUNT

0800 AM     HEAVY RAIN       35 NW DEL RIO           29.73N 101.31W
09/20/2013  M4.54 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            24 HOUR RAINFALL AMOUNT AT SEMINOLE CANYON STATE PARK
            HQ

0815 AM     FLASH FLOOD      DEL RIO                 29.38N 100.90W
09/20/2013                   VAL VERDE          TX   LAW ENFORCEMENT

            STREET CLOSURE AT RAILWAY AND DELAROSA. SEVERAL OTHER
            LOW LYING STREETS AROUND THE CITY ARE FLOODING AS WELL.

0835 AM     HEAVY RAIN       2 W FREDERICKSBURG      30.27N  98.91W
09/20/2013  E5.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

            HEAVY RAINS CAUSED CLOSURE AT THREE LOW WATER CROSSINGS
            BETWEEN FREDERICKSBURG AND HARPER

0938 AM     HEAVY RAIN       12 NE HARPER            30.43N  99.10W
09/20/2013  M7.70 INCH       GILLESPIE          TX   BROADCAST MEDIA

            MEDIA REPORTS 7.70 INCHES OF RAIN IN DOSS.

1030 AM     FLOOD            10 SW FREDERICKSBURG    30.17N  98.99W
09/20/2013                   GILLESPIE          TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
            ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
            DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
            NEAR THE PEDERNALES

1115 AM     HEAVY RAIN       PIPE CREEK              29.72N  98.93W
09/20/2013  M3.32 INCH       BANDERA            TX   OTHER FEDERAL

            RAIN FELL FROM 10AM TO 1115AM

1140 AM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
09/20/2013  M1.25 INCH       KENDALL            TX   COCORAHS

            RAIN FELL IN ONE HOUR AND 15 MINUTES.

&&

EVENT NUMBER EWX1300556 EWX1300560 EWX1300561 EWX1300557 EWX1300559
EWX1300558 EWX1300562 EWX1300563 EWX1300564

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 9:26 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Sep 19, 11:08 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr112 min
Sep 20, 12:54 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 20, 2:12 AM CDTRiver Flood WarningEWXVal Verde18 hr
Sep 20, 7:01 AM CDTFlash Flood WarningEWXVal Verde3 hr
Sep 20, 7:48 AM CDTRiver Flood WarningEWXVal Verde12 hr
Sep 20, 8:34 AM CDTTornado WarningEWXKinney, Val Verde26 min
Sep 20, 8:57 AM CDTRiver Flood WarningEWXVal Verde48 hr
Sep 20, 9:39 AM CDTRiver Flood WarningEWXVal Verde11 hr
Sep 20, 10:26 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Sep 20, 11:03 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson117 min
Sep 20, 11:27 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 20, 12:03 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kendall, Kerr3 hr
Sep 20, 1:12 PM CDTAreal Flood AdvisoryEWXBastrop, Blanco, Burnet, Caldwell, Hays, Lee and 2 more108 min
Sep 20, 1:42 PM CDTAreal Flood AdvisoryEWXBandera108 min
Sep 20, 2:44 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee106 min
Sep 20, 4:26 PM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Wilson2 hr
Sep 20, 4:33 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Gonzales, Guadalupe117 min
Sep 20, 4:42 PM CDTRiver Flood WarningEWXVal Verde10 hr
Sep 20, 5:22 PM CDTFlash Flood WarningEWXWilson3 hr
Sep 20, 5:35 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes115 min
Sep 20, 6:16 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Gonzales, Lavaca, Lee104 min
Sep 20, 6:42 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca108 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.